Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 4, NWS Glasgow, MT

June 2, 2011Valley County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 2, 2011, 4:49 PM MDT for Valley County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2011, 4:49 PM MDT (22:49 UTC)
Expired
Jun 2, 2011, 7:27 PM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

County Valley County, MT

The radar

The Glasgow radar (KGGW), 27 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WGUS55 KGGW 022249
FFWGGW
MTC105-030145-
/O.NEW.KGGW.FF.W.0004.110602T2249Z-110603T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
449 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...

* UNTIL 745 PM MDT.

* AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED 
   SPOTTERS INDICATED  FLASH FLOODING FROM A THUNDERSTORM OVER THE   
   WARNED AREA. RAINFALL RATES OF ONE QUARTER TO THREE QUARTERS OF   
   AN INCH IN TEN MINUTES WERE REPORTED WITH THIS STORM. THIS        
   RAINFALL...ON ALREADY SATURATED GROUND WILL CAUSE SHORT TERM      
   FLASH FLOODING OF LOCAL DRAINAGE AREAS. 

   DO NOT DRIVE ON FLOODED ROADS. 

* LOCATIONS IN THE WARNING INCLUDE...
  THE PINES RECREATION AREA...FORT PECK AND NASHUA.

LAT...LON 4851 10599 4841 10582 4803 10624 4806 10632
      4805 10641 4796 10641 4795 10642 4798 10643
      4796 10651 4792 10649 4790 10653 4788 10651
      4781 10661 4778 10661 4779 10665 4777 10667
      4783 10716

$$

GILCHRIST
WEATHER.GOV/GLASGOW
1 follow-up statement
743 
WGUS75 KGGW 030127
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
727 PM MDT THU JUN 2 2011

MTC105-030137-
/O.CAN.KGGW.FF.W.0004.000000T0000Z-110603T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
727 PM MDT THU JUN 2 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN VALLEY
COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEAST MONTANA.

LAT...LON 4851 10599 4841 10582 4803 10624 4806 10632
      4805 10641 4796 10641 4795 10642 4798 10643
      4796 10651 4792 10649 4790 10653 4788 10651
      4781 10661 4778 10661 4779 10665 4777 10667
      4783 10716

$$

WJM
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:25 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 2, 2:25 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
225 PM MDT THU JUN 2 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY...
STILL EXPECTING A STRONG TO SEVERE THUNDERSTORM OUTBREAK THIS
AFTERNOON. GOOD LOW LEVEL MOISTURE IN PLACE ACROSS THE REGION. A
COLD FRONT IS CURRENTLY ENTERING THE WESTERN ZONES...WITH A LINE
OF STRONG THUNDERSTORMS DEVELOPING ALONG IT...AS IT ERODES THE CAP
IN PLACE AROUND 700MB.  THIS LINE WILL PUSH FROM WEST TO EAST
ACROSS THE AREA...AND SHOULD BE INTO NORTH DAKOTA BY AROUND 00Z.
BEHIND THE FRONT STILL EXPECT GUSTY WESTERLY WINDS TO DEVELOP.
THUS ISSUED A LAKE WIND ADVISORY FROM 3PM TODAY THROUGH 9 PM
FRIDAY.

ALTHOUGH WINDS JUST OFF THE SURFACE REALLY PICK UP AS A 50KT PLUS LOW
LEVEL JET DEVELOPS OVERNIGHT...EXPECT SURFACE WINDS TO DECREASE
SOME OVERNIGHT TONIGHT THANKS TO STABLE CONDITIONS IN THE LOW
LEVELS. HOWEVER WINDS WILL QUICKLY PICK UP AGAIN FRIDAY
MORNING AS LOW LEVEL INSTABILITY RETURNS...THUS THE EXTENDED TIMING ON
THE LAKE WIND ADVISORY. THE HIGH WIND POTENTIAL CONTINUES TO
NECESSITATE A CLOSE WATCH FOR A POSSIBLE HIGHLIGHT AS WIND SPEEDS
APPROACH OR EXCEED 50KTS AT 850MB TONIGHT.

FRIDAY WILL BE WINDY AS INCREASING LOW LEVEL INSTABILITY ALLOWS
THE NOW EXITING LOW LEVEL JET TO MIX DOWN. SHOWERS WILL PERSIST
ACROSS THE AREA AS THE UPPER TROUGH LINGERS. TEMPERATURES WILL
ALSO BE COOLER THANKS TO COLD AIR ADVECTION OUT OF CANADA.

FRIDAY NIGHT INTO SATURDAY HIGH PRESSURE RETURNS TO THE
REGION...SERVING TO LARGELY DRY CONDITIONS OUT. THE EXCEPTION TO
THIS CONTINUES TO BE THE FAR NORTH WHERE A BACKDOOR COLD FRONT
WILL KEEP TEMPS DOWN...AS WELL AS TRIGGER ISOLATED SHOWERS AND
THUNDERSTORMS. GILCHRIST

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...

LONG TERM FORECAST PERIOD BEGINS WITH THE UPPER RIDGE OVER THE
CENTRAL AND SOUTHEASTERN PORTION NOSING NORTHWESTWARD INTO THE
NORTHERN HIGH PLAINS PROVIDING CALM AND TRANQUIL CONDITIONS.

MONDAY NIGHT INTO TUESDAY...MORE INFLUENCE FROM THE NEW WESTERN
CONUS TROUGH AND CLOSED LOW WILL INCREASE SOUTHWESTERLY FLOW ALOFT
OVER NORTHEAST MONTANA AS SOME SUBTLE EMBEDDED SHORT WAVE TROUGHS
MOVING THROUGH THE FLOW WILL INTRODUCE SOME INCREASED CHANCES FOR
SHOWERS AND THUNDERSTORMS AND THEN LOOK TO THIN OUT THROUGH
THURSDAY NEXT WEEK AS THAT MAIN UPPER LOW MOVES NORTHEASTWARD
THROUGH THE CWA. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...SATURDAY NIGHT THROUGH MONDAY
NIGHT...MODELS IN GOOD AGREEMENT SHOW A LARGE UPPER LOW OVER THE
HUDSON BAY AND A COLD FRONT ACROSS SOUTHERN SASKATCHEWAN WHICH IS
BEING PULLED EASTWARD BY THE LARGE UPPER LOW. COLD FRONT IS FAIRLY
WEAK AND SHOULD STAY PUT UNTIL SUNDAY AFTERNOON WHEN IT WILL BE
PUSHED TO THE NORTH BY A BUILDING THERMAL RIDGE ACROSS CENTRAL
MONTANA. SUNDAY AND MONDAY CONDITIONS WILL REMAIN PARTLY CLOUDY
WITH TEMPERATURES GETTING TO THE LOWER TO MID 80S FOR THE FIRST
TIME THIS YEAR ACROSS EASTERN MONTANA.

TUESDAY AND ONWARD...THE 00Z ECMWF BRINGS THE NEXT UPPER LOW INTO
MONTANA SLIGHTLY FASTER THEN THE 00Z GFS...HOWEVER MUCH BETTER
MODEL AGREEMENT THEN ON PREVIOUS SHIFTS AT LEAST FOR THE PERIOD
BETWEEN TUESDAY AND THURSDAY. MODELS HAVE CHANGED SLIGHTLY AND NOW
HAVE THE UPPER LOW MAKING IT A LITTLE FARTHER TO THE EAST AS IT
MOVE UP FROM THE GREAT BASIN THEN IN PREVIOUS RUNS. SO IT LOOKS
LIKE TUESDAY AFTERNOON THROUGH THURSDAY NIGHT WE WILL HAVE
CONTINUED CHANCES OF WIDE SPREAD SCATTERED SHOWERS AND
THUNDERSTORMS AS THIS SYSTEM SPINS OVER EASTERN MONTANA. MODELS
SHOW DIFFERENCES PAST THURSDAY NIGHT SO WENT WITH CLIMATOLOGY ON
THURSDAY NIGHT.

THE PROBLEM WITH ANOTHER SLOW MOVING UPPER LOW OVER EASTERN MONTANA
IS THE ACCUMULATING RAINFALL IT WILL LIKELY CREATE. THIS WILL ONLY
PROLONG OUR FLOODING CONCERNS ACROSS EASTERN MONTANA. RSMITH

&&

.AVIATION...
AMENDMENTS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
ALTHOUGH VFR CONDITIONS ARE GENERALLY EXPECTED FOR ALL TAF SITES
THROUGHOUT THE ENTIRE TAF PERIOD...THE THREAT FOR SHOWERS AND
THUNDERSTORMS MAY BRIEFLY BRING GUSTY WINDS AND MVFR TO IFR
CONDITIONS TO ANY TAF SITE THIS AFTERNOON AND EVENING SHOULD A
THUNDERSTORM PASS DIRECTLY OVERHEAD. BY 03Z...THE SEVERE THREAT
MOVES EASTWARD. EXPECT SOUTHWESTERLY WINDS TO INCREASE
DRAMATICALLY FOR ALL TAF SITES LATER FRIDAY MORNING AT LEAST INTO
THE 20G30KT RANGE. BMICKELSON

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO THE RAINFALL
THAT OCCURRED OVER THE RECENT HOLIDAY WEEKEND. FLOOD WARNINGS ARE
IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM TO THE NORTH DAKOTA STATE
LINE WILL SEE A RISE IN THE RIVER WITH WATER RELEASES FROM FORT
PECK RESERVOIR. SEE LATEST HYDROLOGIC OUTLOOK FOR FURTHER DETAILS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM MDT FRIDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 2, 2:39 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
239 PM MDT THU JUN 2 2011

MTZ016-017-059>061-031200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
239 PM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT.

FLOODING IS OCCURRING ONCE AGAIN ON SMALL STREAMS IN VALLEY AND
PHILLIPS COUNTIES...ALONG WITH THE MILK RIVER FROM JUST BELOW
SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER.

WEST WINDS WILL INCREASE FOLLOWING A COLD FRONT LATE THIS
AFTERNOON INTO TONIGHT. THESE WINDS WILL CONTINUE THROUGH THE DAY
ON FRIDAY. A LAKE WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-031200-
PETROLEUM-GARFIELD-
239 PM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT FOR
GARFIELD COUNTY.

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL
STREAMS THROUGH THE WEEK.

WEST WINDS WILL INCREASE FOLLOWING A COLD FRONT LATE THIS
AFTERNOON INTO TONIGHT. THESE WINDS WILL CONTINUE THROUGH FRIDAY
EVENING. A LAKE WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ025>027-031200-
DAWSON-PRAIRIE-WIBAUX-
239 PM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-031200-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
239 PM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT.

WEST WINDS WILL INCREASE FOLLOWING THE COLD FRONT LATE THIS
AFTERNOON INTO TONIGHT. THESE GUSTY WINDS WILL CONTINUE THROUGH
FRIDAY EVENING. A LAKE WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASES RELEASES FROM FORT PECK RESERVOIR. A
HYDROLOGIC OUTLOOK HAS BEEN ISSUED FOR THE MISSOURI RIVER FROM
DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-031200-
DANIELS-SHERIDAN-
239 PM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 2, 3:13 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
313 PM MDT THU JUN 2 2011

MTZ016-017-061-022215-
PHILLIPS-VALLEY-
313 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 415 PM MDT.

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SACO TO 27 MILES SOUTH OF HINSDALE...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
   HINSDALE...
   TAMPICO...
   GLASGOW...
   SAINT MARIE...

THIS ADVISORY SUPERCEDED THE PREVIOUS SEVERE THUNDERSTORM WARNING.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4869 10654 4823 10639 4787 10756 4837 10761
TIME...MOT...LOC 2111Z 242DEG 35KT 4836 10730 4804 10723

GAH
WEATHER.GOV/GLASGOW
Local storm report, Jun 2, 3:14 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
314 PM MDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     10 NW HINSDALE          48.50N 107.24W
06/02/2011  E55 MPH          VALLEY             MT   TRAINED SPOTTER

            ESTIMATED STORM WIND GUSTS

&&

JB
Special weather statement, Jun 2, 3:38 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
338 PM MDT THU JUN 2 2011

MTZ017-061-022230-
VALLEY-
338 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 430 PM MDT/530 PM CDT/.

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES NORTHEAST
OF WHITEWATER TO HINSDALE...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OPHEIM AND PORT OF
OPHEIM.

THIS ADVISORY REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4901 10616 4891 10614 4891 10616 4883 10616
      4882 10611 4859 10606 4827 10704 4891 10721
      4892 10718 4901 10718
TIME...MOT...LOC 2137Z 243DEG 30KT 4895 10708 4840 10693

GAH
WEATHER.GOV/GLASGOW
Local storm report, Jun 2, 4:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
421 PM MDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     10 SE GLASGOW           48.09N 106.48W
06/02/2011  M58.00 MPH       VALLEY             MT   LAW ENFORCEMENT

0412 PM     HAIL             TERRY                   46.79N 105.31W
06/02/2011  E1.75 INCH       PRAIRIE            MT   PUBLIC

0417 PM     HAIL             NASHUA                  48.13N 106.36W
06/02/2011  E0.75 INCH       VALLEY             MT   TRAINED SPOTTER

&&

GILCHRIST
Special weather statement, Jun 2, 4:28 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
428 PM MDT THU JUN 2 2011

MTZ025-022300-
DAWSON-
428 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 500 PM MDT.

AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF FALLON...MOVING NORTHEAST AT 50
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   GLENDIVE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4688 10503 4689 10505 4690 10505 4691 10507
      4692 10508 4692 10515 4700 10524 4733 10482
      4706 10443
TIME...MOT...LOC 2228Z 231DEG 46KT 4701 10502

BMICKELSON
WEATHER.GOV/GLASGOW
Local storm report, Jun 2, 4:30 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
430 PM MDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HEAVY RAIN       NASHUA                  48.13N 106.36W
06/02/2011  M0.26 INCH       VALLEY             MT   CO-OP OBSERVER

            MEASURED .26 INCHES IN 8 MINUTES OUT OF A THUNDERSTORM.

&&

GILCHRIST

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:39 AM MDTSpecial Weather StatementGGWPhillips36 min
Jun 2, 9:34 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley35 hr
Jun 2, 1:36 PM MDTSpecial Weather StatementGGWPhillips24 min
Jun 2, 1:40 PM MDTSpecial Weather StatementGGWPhillips35 min
Jun 2, 1:45 PM MDTSevere Thunderstorm WarningGGWPhillips45 min
Jun 2, 2:04 PM MDTSevere Thunderstorm WarningGGWPhillips41 min
Jun 2, 2:16 PM MDTSevere Thunderstorm WarningGGWGarfield, Phillips, Valley59 min
Jun 2, 2:20 PM MDTSevere Thunderstorm WarningGGWGarfield43 min
Jun 2, 2:21 PM MDTSpecial Weather StatementGGWPhillips39 min
Jun 2, 2:23 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley52 min
Jun 2, 2:40 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley49 min
Jun 2, 2:55 PM MDTSpecial Weather StatementGGWGarfield65 min
Jun 2, 3:01 PM MDTSpecial Weather StatementGGW59 min
Jun 2, 3:06 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley39 min
Jun 2, 3:10 PM MDTSevere Thunderstorm WarningGGWValley65 min
Jun 2, 3:13 PM MDTSpecial Weather StatementGGWValley62 min
Jun 2, 3:38 PM MDTSpecial Weather StatementGGWValley52 min
Jun 2, 3:49 PM MDTSevere Thunderstorm WarningGGWPrairie29 min
Jun 2, 3:50 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Valley25 min
Jun 2, 4:08 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Roosevelt, Valley52 min
Jun 2, 4:28 PM MDTSpecial Weather StatementGGWDawson32 min
Jun 2, 4:46 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie24 min

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.